# SDR FDEA202102090319

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 62,698 hours, 23,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871163
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1640 FUSELAGE FRAME WEB AT STRINGER S-14 AT LH. CRACK INDICATION   NOTED FOR BOTTOM INBOARD HOLE COMPLIED WITH EA# F-5310-T0359452 P1. FUSELAGE-MAINFRAME-CRACK INDICATION AT STA   1640 FUSELAGE FRAME WEB, S-14L AT LOWER INBOARD HOLE LOCTION- TEMPORARY FREEZE   PLUG REPAIR.     CAT "C"   MAJOR REPAIR
